Festoons after botox and filler
Thank you for your question and photo. Botox is very unlikely to accentuate malar festoons. However, filler under the eyelid is a very delicate procedure that is best for very specific indications. It is possible that the filler was placed in a position that could be causing your concerns. The good news is that the hyaluronic acid fillers (i.e. Juvederm, Restalyne) can be dissolved.
I recommend you discuss these concerns with your injecting physician.
Botox around Eyes
Botox around the eyes can cause the under eyes and festoons to worsen. Filler and fractional laser (fraxel) or fractional radiofrequency (Viva) can be helpful in these situations. Fillers placed with cannulas too can help. Best, Dr. Emer.
The malar festoons may get more noticeable after injecting Botox or Fillers around that area, there is more fluid retention in the area, especially after sleeping, when the patient wakes up. Contact your physician and discuss your concerns, and follow the recommendations. One thing the patient can do is to avoid too much salt intake, elevate your head when you sleep, so there is less water retention on the face, avoid the heat and direct sunlight over the area.
Visible Festoons After Botox And Fillers
Hi Ulibka. It would have helped to see some before pictures as well to assess the degree of change after your Botox and Fillers. The problem can be fixed in a variety of ways, but it's best for an in-person consultation and evaluation to determine which treatment would be best for you. Best wishes.
Festoon Lines Fix
Hi Ulibka. If you are concerned about the horizontal indentations under the eyes and at the upper cheek, then Radiesse, Sculptra, Perlane or any number of other dermal filler products would be appropriate. We prefer Radiesse or Perlane in this area because the products are thick and hold well in the deep tissue of this area.
To see a very dramatic example of this type of repair with dermal fillers, see the before and after photos at the link below.
Complications from Botox and filler
Both swelling and deactivation of muscles are possible after filler or Botox injections.
It's best to see the doctor who did the injections and express your concerns.
There are many subtleties with filler and Boox that could fill an entire book, so it's best to do such consultations in person.